Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Wichita, KS

April 26, 2016Chase County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 26, 2016, 5:03 PM CDT for Chase County, Marion County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 5:03 PM CDT (22:03 UTC)
Expired
Apr 26, 2016, 5:41 PM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 92 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
2.7
Supercell composite
22.6

Open this sounding in Storm Lab

The text

As transmitted.

555 
WUUS53 KICT 262203
SVRICT
KSC017-115-262300-
/O.NEW.KICT.SV.W.0036.160426T2203Z-160426T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
503 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR 6
  MILES SOUTHEAST OF FLORENCE...MOVING NORTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLORENCE...BURNS...ELMDALE...CEDAR POINT...WONSEVU...TALLGRASS PRAIRIE
  PRESERVE AND HYMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3809 9658 3809 9703 3852 9692 3852 9654
TIME...MOT...LOC 2203Z 194DEG 35KT 3816 9688 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
3 follow-up statements
515 
WWUS53 KICT 262217
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
517 PM CDT TUE APR 26 2016

KSC017-115-262300-
/O.CON.KICT.SV.W.0036.000000T0000Z-160426T2300Z/
CHASE KS-MARION KS-
517 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN CHASE AND SOUTHEASTERN MARION COUNTIES...

AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORENCE...
MOVING NORTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLORENCE...BURNS...ELMDALE...CEDAR POINT...WONSEVU...TALLGRASS PRAIRIE
PRESERVE AND HYMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3809 9658 3809 9703 3852 9692 3852 9654
TIME...MOT...LOC 2216Z 194DEG 35KT 3829 9684 

HAIL...1.00IN
WIND...60MPH
 
$$

KETCHAM
974 
WWUS53 KICT 262232
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT TUE APR 26 2016

KSC017-115-262300-
/O.CON.KICT.SV.W.0036.000000T0000Z-160426T2300Z/
CHASE KS-MARION KS-
532 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN CHASE AND SOUTHEASTERN MARION COUNTIES...

AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
COTTONWOOD FALLS...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLORENCE...BURNS...ELMDALE...CEDAR POINT...WONSEVU...TALLGRASS PRAIRIE
PRESERVE AND HYMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3809 9658 3809 9703 3852 9692 3852 9654
TIME...MOT...LOC 2232Z 207DEG 31KT 3839 9672 

HAIL...1.00IN
WIND...60MPH
 
$$

KETCHAM
192 
WWUS53 KICT 262241
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT TUE APR 26 2016

KSC017-115-262251-
/O.CAN.KICT.SV.W.0036.000000T0000Z-160426T2300Z/
CHASE KS-MARION KS-
541 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHASE AND SOUTHEASTERN
MARION COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3809 9658 3809 9703 3852 9692 3852 9654
TIME...MOT...LOC 2239Z 194DEG 35KT 3848 9669 

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:01 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 26, 4:01 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT TUE APR 26 2016

.SYNOPSIS...
ISSUED AT 400 PM CDT TUE APR 26 2016

A CLUSTER OF SVR THUNDERSTORMS DEVELOPED QUICKLY ON SCHEDULE ALONG
A DRY LINE THAT EXTENDED FROM JUST S OF KGBD...THRU BETWEEN K8K2 &
KP28...THEN SW ACROSS FAR WRN OK TO W TX. A 2ND AREAS OF SVR
THUNDERSTORMS WAS IN PROGRESS FROM JUST S OF KMHK...THRU KEMP...TO
BURLINGTON. LARGE HAIL HAD BEEN THE PRIMARY SVR MODE...BUT SINCE
ABOUT 315 PM A COUPLE OF TORNADOES WERE POSSIBLE OVER SW SUMNER CO.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 400 PM CDT TUE APR 26 2016

TONIGHT:
NO DOUBT SVR THUNDERSTORMS CAPABLE OF ALL 3 SVR MODES CONTINUE TO
DRAW GREATEST ATTENTION. AS AN UPPER-DECK LOW...THAT WAS SITUATED
OVER SE WY & NE CO THIS AFTERNOON...REMAINS PARKED OVER THESE AREAS
A 2ND UPPER LOW WILL DEVELOP OVER SRN KS. THIS SHOULD PUSH THE DRY
LINE PERHAPS AS FAR E AS I-35/I-135 EARLY THIS EVENING. GREATEST
SFC-BASED CAPES (4,000-4,500 J/KG) EXTEND IN A WELL-DEFINED S-N
ORIENTED AXIS FROM THE NORTH-CENTRAL OK/SOUTH-CENTRAL KS BORDER TO
AROUND KSLN. AS SUCH THE GREATEST SVR POTENTIAL WOULD SPREAD N/NE
ACROSS THESE AREAS THRU MID-LATE EVENING. WITH THE LOWER-DECK FLOW
SLOWLY BACKING...THE 3KM VORTICITY WILL CONTINUE TO INCREASE AS
DEEP-LAYER ASCENT CONTINUES TO INCREASE. AS SUCH THE TORNADIC
POTENTIAL WOULD LIKEWISE INCREASE WHERE TOR WATCH #108 IS IN EFFECT
TILL 10 PM CDT. AS THE INTENSE SFC LOW...CENTERED BETWEEN KSLN &
KCNK...LIFTS NNE THE WARM FRONT EXTENDING E FROM THE LOW WOULD LIFT
ALMOST DUE N...REACHING I-70 LATE THIS EVE BY WHICH TIME A PACIFIC
COLD FRONT WOULD PUSH ESE...APPROACHING THE I-135 CORRIDOR TOWARD
DAYBREAK WED. AS SUCH THUNDERSTORMS WOULD SHIFT E & NE OVERNIGHT &
BE CONCENTRATED ACROSS SOUTHEAST KS LATE TONIGHT & VERY EARLY WED
MORNING. AS SUCH THE PRIMARY SVR MODE WOULD SHIFT TOWARD A
DAMAGING WINDS.

WED:
WITH THE SFC LOW CONTINUING TO LIFT SLOWLY NNE TO ALONG THE IA/
NEBRASKA BORDER THUNDERSTORMS OCCURRING ACROSS SOUTH-CENTRAL &
SOUTHEAST KS WOULD END IN A SW-NE MANNER IN THE MORNING WHILE
AREAS OF LIGHT RAIN SHOWERS WOULD SPREAD SE AROUND THED DEPARTING
SFC LOW INTO CENTRAL KS.

WED NIGHT-THU:
THERE'LL BE A BRIEF INTERMISSION AS WESTERLY FLOW CONTINUES TO OVER
SPREAD THE KS REGION...BUT EARLY THU MORNING...A BROAD SFC HIGH
WILL SPREAD E ACROSS THE NRN PLAINS THAT...CONBINED WITH WEAK SFC
LOW DEVELOPING OVER THE NM/TX PANHANDLE...WILL INDUCE EASTERLY FLOW
ACROSS THE GREAT PLAINS EARLY THU MORNING.

THU NIGHT-FRI NIGHT:
RAIN & EMBEDDED THUNDERSTORMS QUICKLY RETURN TO THE KS REGION THU
NIGHT FOR AS THE SFC LOW LIFTS SLOWLY NE ACROSS THE TX PANHANDLE
FRI & FRI NIGHT...RAIN WOULD SPREAD NE ACROSS THE CWA. WITH A
NEGATIVELY-TILTED UPPER SHORTWAVE PUSHING ENE ACROSS THE TX/OK
PANHANDLES EMBEDDDED THUNDERSTORMS ARE LIKELY TO SPREAD ACROSS THE
CWA FRI & FRI NIGHT. SUFFICIENT LIFT WOULD BE INDUCED TO PRODUCE
A FEW SVR THUNDERSTORMS.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 400 PM CDT TUE APR 26 2016

UNSETTLED WEATHER CONTINUES OVER THE WEEKEND AS THE VIGOROUS MID
TO UPPER TROUGH MOVES OUT OF THE ROCKIES AND INTO THE CENTRAL AND
NORTHERN PLAINS. MAINTAINED MID-HIGH POPS THROUGH THE WEEKEND AS
A SERIES OF SMALLER SCALE IMPULSES MOVE THROUGH THE MEAN MID/UPPER
TROUGH PROGGED TO REMAIN CAMPED ACROSS THE CENTRAL CONUS AREA.
THIS WILL ALSO BRING BELOW NORMAL TEMPERATURES TO THE AREA OVER
THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1241 PM CDT TUE APR 26 2016

EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP BETWEEN
19-21Z THIS AFTERNOON...MAINLY ALONG AND JUST WEST OF THE I-135
CORRIDOR...AS WELL AS FROM CENTRAL KS EAST/SOUTHEAST INTO EAST-
CENTRAL KS. THE THUNDERSTORM THREAT WILL PERSIST WELL INTO THE
EVENING...AS ADDITIONAL ACTIVITY MOVES NORTHEAST OUT OF OKLAHOMA.
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY...WITH VERY LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES.

ADK

&&

.FIRE WEATHER...
ISSUED AT 400 PM CDT TUE APR 26 2016

THE WIDESPREAD RAINS & THUNDERSTORMS WILL KEEP THE GRASSLAND FIRE
DANGER IN CHECK THE REST OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  74  48  71 /  90  20   0   0
HUTCHINSON      54  69  44  69 /  80  30   0   0
NEWTON          57  73  46  69 /  90  30   0   0
ELDORADO        59  76  48  71 /  90  20   0   0
WINFIELD-KWLD   58  76  48  73 /  90  20   0   0
RUSSELL         50  66  41  66 /  70  40   0   0
GREAT BEND      50  67  41  67 /  60  40   0   0
SALINA          55  69  45  67 /  90  40  10   0
MCPHERSON       55  69  44  69 /  90  30   0   0
COFFEYVILLE     63  78  52  76 /  90  20   0   0
CHANUTE         62  76  50  73 /  90  20   0   0
IOLA            62  76  50  73 / 100  20   0   0
PARSONS-KPPF    63  77  51  73 /  90  20   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...EPS
SHORT TERM...EPS
LONG TERM...EPS
AVIATION...ADK
FIRE WEATHER...EPS
Hazardous weather outlook, Apr 26, 4:21 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT TUE APR 26 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-272130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
421 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE WEATHER IS EXPECTED TO CONTINUE THROUGH MIDNIGHT ACROSS
MUCH OF THE AREA. THE THREAT IS PRIMARILY EAST OF A LINE FROM
SALINA TO KINGMAN. THE PRIMARY THREAT WILL BE UP TO BASEBALL SIZED
HAIL...75 MPH WINDS AND LOCALLY HEAVY RAIN. AN ISOLATED AND BRIEF
TORNADO IS POSSIBLE. FLOODING OF LOW LYING AND FLOOD PRONE AREAS
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF STRONG TO SEVERE STORMS...INCLUDING THE
POTENTIAL FOR HEAVY RAIN...IS POSSIBLE LATE IN THE WEEK. PLEASE
CHECK LATER FORECASTS AND OUTLOOKS AS DETAILS BECOME AVAILABLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

HOWERTON

In the hours before

Local storm report, Apr 26, 4:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             GODDARD                 37.66N 97.58W
04/26/2016  M0.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

JMR
Local storm report, Apr 26, 4:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
453 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             LEON                    37.69N 96.78W
04/26/2016  M0.88 INCH       BUTLER             KS   EMERGENCY MNGR

&&

JMR
Local storm report, Apr 26, 4:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 E ANTHONY             37.15N 97.97W
04/26/2016  M1.00 INCH       HARPER             KS   PUBLIC

&&

JMR
Local storm report, Apr 26, 4:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
456 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             4 E CLEARWATER          37.51N 97.43W
04/26/2016  M1.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

ADK
Special weather statement, Apr 26, 4:58 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT TUE APR 26 2016

KSZ071-095-262230-
WOODSON KS-WILSON KS-
458 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  WESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 530 PM CDT

* AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR FREDONIA...MOVING NORTH AT 45
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FREDONIA...YATES CENTER...BUFFALO...BENEDICT...NEW ALBANY...COYVILLE...
  BATESVILLE AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3744 9579 3752 9596 3761 9596 3797 9584
      3787 9552 3786 9552
TIME...MOT...LOC 2157Z 199DEG 40KT 3757 9587

JAKUB
Local storm report, Apr 26, 5:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 W ROSALIA             37.82N 96.66W
04/26/2016  M0.50 INCH       BUTLER             KS   TRAINED SPOTTER

            HAIL 2 MILES WEST OR ROSALIA

&&

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:11 PM CDTSpecial Weather StatementICTButler49 min
Apr 26, 2:26 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner64 min
Apr 26, 3:13 PM CDTTornado WarningICTSumner47 min
Apr 26, 3:21 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner54 min
Apr 26, 3:28 PM CDTSevere Thunderstorm WarningICTHarper, Sumner30 min
Apr 26, 3:54 PM CDTTornado WarningICTSumner51 min
Apr 26, 4:06 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick32 min
Apr 26, 4:14 PM CDTSevere Thunderstorm WarningICTButler61 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningICTMarion44 min
Apr 26, 4:38 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner67 min
Apr 26, 4:45 PM CDTSevere Thunderstorm WarningICTHarper, Sumner45 min
Apr 26, 4:58 PM CDTSpecial Weather StatementICTWilson, Woodson32 min
Apr 26, 5:07 PM CDTSevere Thunderstorm WarningICTHarper, Sumner53 min
Apr 26, 5:11 PM CDTSpecial Weather StatementICTButler34 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick36 min
Apr 26, 5:41 PM CDTSpecial Weather StatementICTChase64 min
Apr 26, 5:44 PM CDTSpecial Weather StatementICTHarper46 min
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick, Sumner53 min
Apr 26, 5:57 PM CDTSevere Thunderstorm WarningICTSumner33 min
Apr 26, 6:05 PM CDTAreal Flood WarningICTSedgwick, Sumner16 hr
Apr 26, 6:16 PM CDTSpecial Weather StatementICTMarion44 min
Apr 26, 6:26 PM CDTSevere Thunderstorm WarningICTChase49 min
Apr 26, 6:39 PM CDTSevere Thunderstorm WarningICTSedgwick66 min
Apr 26, 6:55 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.